# SDR SIMA200228205

- Difficulty date: September 21, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SILL IS CORRODED BETWEEN FRAME 29 AND 35.  PERFORMED NDT INSPECTION WITH NO DEFECTS NOTED.  REPAIRED RIGHT HAND SILL BETWEEN FR 29-35 IAW GST.
